RYL Forums

RYL Forums (https://www.recoveryourlife.com/forum/index.php)
-   Mental Health Discussion and Support (https://www.recoveryourlife.com/forum/forumdisplay.php?f=44)
-   -   Paxil? (https://www.recoveryourlife.com/forum/showthread.php?t=95007)

Chloe. 27-04-2009 08:36 PM

Paxil?
 
Does anyone take Paxil? I've been taking it for about a month now and it makes me extremely tired. I've missed so much school because I've fallen asleep in class. I told my psych and she said that it'll go away, but it hasn't. Has anyone else experienced this?

sherlock holmes 28-04-2009 02:50 PM

It made me sleep so much. I was constantly tired. And then it made my depression worse and I tried to kill myself so they took me off of it and I went into hospital! If you feel at all worse or get thoughts of harming yourself it's important you see a doctor straight away.

Seraphsigh 28-04-2009 03:15 PM

It made me really tired too, and turned me into a bit of an alcoholic and crazier person (ha! imagine that :) ). Just remember to talk to your dr. and not to quit it cold turkey. Also, for some people the side effects go away eventually. Take care, I hope you find meds that work for you!

D'Arcy

Whispered Secret 28-04-2009 04:42 PM

I'm on it, and while it has changed my sleeping patterns (hehe, I'm no longer nocturnal and actually wake up before 11am at the weekends now), the extra tiredness that I got when I started it has gone. It took about 5/6 weeks for the tiredness to settle down; now I 'm far more alert than I ever was without being on it.


All times are GMT +1. The time now is 07:41 PM.

Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2026, Jelsoft Enterprises Ltd.